# SDR DL777091027

- Difficulty date: June 14, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 43,978 hours, 5,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON SEAT ROWS 30-40 BOTH AISLES.  REPLACED FUSE ON M33404 POWER SUPPLY AND REPAIRED SHORTED   WIRE AT ONE LOCATION.
